Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Delusional of death? fires

Posted by FredPotter on December 3, 2007, at 13:43:53

In reply to Delusional of death?, posted by fires on November 26, 2007, at 13:23:52

Fires I get all those symptoms. Do you take a statin drug? That could account for some symptoms, esp the leg pain. As for falling asleep during the day, this could be caused by obstructive sleep apnoea. I go to see a sleep Dr on Thursday. What drugs do you take? Do you get tinnitus as well? Fred


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FredPotter thread:797149
URL: http://www.dr-bob.org/babble/20071125/msgs/798500.html